# SDR MALA110047

- Difficulty date: February 25, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 8,927 hours, 5,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE CHECK, FUSELAGE SKIN UNDER AFT BELLY FAIRINGS IS CHAFED. BLENDED SKIN DAMAGE AND PAINTED IAW BOMBARDIER REO 670-53-00-014.
